# SDR SWIA2025080600709

- Difficulty date: July 9, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N260SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000667
- Aircraft time: 19,873 hours, 14,703 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR AFT FLOOR FITTING HAS BROKEN SPRINGS. (GIRT BAR FITTING).   REMOVED AND REPLACED FWD SERVICE DOOR AFT FLOOR FITTING FLAP SLIDE SPRING. REF AMM 53-10-25. OPS CHECKS NORMAL.
